# SDR SWAA2023092591113

- Difficulty date: August 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 35 WL 208.1 AT AFT GALLEY AREA 2023-530639<[01] TOOL USED: ULTRASONIC GAGE; P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23;[02] REFER TO FAULT TTG8Q00MX0TT; WHERE EA 23-153-02643 WAS ADDED AS A SUBTASK.;[03] REFER TO FAULT TTG8Q00MX0TT; WHERE EA 23-153-02643 WAS ADDED AS A SUBTASK.
